# SDR DHL2005741519

- Difficulty date: April 21, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27L CORRODED AT FUSELAGE STA 680.  REMOVED EXISTING STR SPLICE AN REMOVED CORROSION MORE THAN 509. OF MAT LOSS AN IS OUT OF LIMITS IAW B727 SRM 51-30-2 FIG 7 AN 53-10-1 FIG 1.  LOCATED AN DRILLED FASTENER HOLES IN REPLACEMENT PART BAC 1498-132, PO NR 4496180, (14) IAW B727 SRM 51-30-51-30-2 FIG 1 AN 53-10-3 FIG 1.  TREATED AN PRIMED PART IAW B727 51-10-2.  INSTALLED STR SPLICE IAW B727 SRM 51-30-2 AN 53-10-3 FIG 1.
